# SDR 95ZZZX957

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172CV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600172
- System (JASC): 7603 · Power Lever
- Part: Return Spring
- Part number: 556580315
- Condition: Broken
- Location: Power Lever
- Part time: 1,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PREPARING FOR TRIP, ENGINES RUNNING ON RAMP.  WHEN POWER LEVERS WERE ADVANCED AND BROUGHT BACK TO IDLE, NR 1 ENGINE UNEXPECTEDLY SHUT DOWN.  FOUND POWER LEVER LOCKING TAB RETURN SPRING BROKEN ALLOWING POWER LEVER TO GO TO CUT OFF WHEN IDLE POSTION WAS SELECTED.  NORMALLY, THIS TAB IS LIFTED MANUALLY WHEN CUT-OFF POSITION IS DESIRED.
